Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

TSH level is 5.2, have dizziness, off balance, constant heart palpitations, not hungry and nervousness. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
hi, my tsh level is a 5.2 and I have a lot of symptoms. I'm dizzy, a little off balance, have constant heart palpitations, not hungry, nervousness 24/7. I'm going to see a endocrinologist tm. To me it seems like a hyperthyroid, do you think it is?

Posted Fri, 4 Oct 2013 in General Health
Answered by Dr. Rakesh Madhyastha 47 minutes later
Brief Answer:
Subclinical hypothyroid

Detailed Answer:

Thanks for the query

TSH of 5.2 is indicative of hypothyroidism and not 'hyper'thyroidism. All the symptoms what you have given does not fit into the hypothyroidism picture.

I am happy that you are meeting the endocrinologist but I suggest you also XXXXXXX a physician as well for a complete physical examination and also a EKG in order to rule out any other systemic issues which might be leading to your symptoms.

If I were to be your treating physician, I would order tests to rule out
1. Anemia
2. Positional vertigo
3. Hypertension
4. Diabetes
5. Anxiety

I hope I was of help

Please get back to me if you have further queries

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor